# SDR UALA2010101903863

- Difficulty date: October 18, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 41,187 hours, 16,535 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Liner
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET ATTRITION LINER HAS A 3 INCH CRACK AT 6:00 POSITION.  MEASURED AND FOUND DAMAGE ATTRITION LINER LOWER OB PANEL TOTAL DAMAGE IS 26.81%. STARTED ATTRITION LINER REPAIR PER MT 72-017. DAMAGE REMOVED AND INSTALLED FILLER MATERIAL AT 14:00. NEEDS DRYING AND BLENDING. EVALUATED ATTRITION LINER DELAM AND FOUND TO BE WITHIN RPR LIMITS. ACCOMPLISHED REPAIR, APPLIED HEAT LAMP TO CURE REPAIR.
